The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Existence of Periodic Solutions for a Second Order Nonlinear Integro-Differential Equations with Variable Delay

Pages: 36 – 44

Authors

Deham Hafsia

Abstract

In this paper, we study the existence of periodic solutions of the second order nonlinear integro-differential equations with variable delay. We invert it to a equivalent integral equation, from which we define a fixed point mapping written as a sum of a large contraction and a compact map. We show that such map fit very nicely into the frame work of Krasnoselskii-Burton's fixed point theorem so that the existence of periodic solutions is concluded.

Full Text (PDF format)

Received: 06 February 2020; Accepted: 01 March 2020.